On the Average Value of a Generalized Pillai Function over $\mathbb{Z} [i]$ in the Arithmetic Progression

  • P. D. Varbanets
  • Z. Yu. Dadayan

Abstract

We construct an asymptotics relation for the average value of the generalized Pillai function in the arithmetic progression.
Published
25.06.2013
How to Cite
VarbanetsP. D., and DadayanZ. Y. “On the Average Value of a Generalized Pillai Function over $\mathbb{Z} [i]$ in the Arithmetic Progression”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 6, June 2013, pp. 755–764, http://umj.imath.kiev.ua/index.php/umj/article/view/2460.
Section
Research articles